# SDR CALA2018112302410

- Difficulty date: November 22, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 66,037 hours, 27,214 cycles
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Warning Message
- Condition: False Activation
- Location: B Hyd System Res
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

B RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN. - HYD GREATED CREW, STATED ALL HYD LEVELS NORMAL, NO ABNORMAL FLIGHT INDICATIONS. NO HYD FLUID LEAKING, A/C MOVED FROM GATE.
